# SDR AALA202402272192

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N439AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10623
- Aircraft time: 9,241 hours, 2,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS EMERGENCY POWER SUPPLY UNIT BATTERY FAULT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (17WL).
